MAUDE Adverse Event Report: Cardinal Health 200, LLC CARDINAL HEALTH; Cardiovascular procedure kit

Cardinal Health 200, LLC CARDINAL HEALTH; Cardiovascular procedure kit
Model Number SCVDHCBCME
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
2 cardiac coronary bypass packs had brown pieces of debris in the blue bowls.Debris was taped and marked.Both packs share the same ref and lot.Manufacturer response for cardiovascular procedure kit, cardinal health (per site reporter).Unknown.

Brand Name
CARDINAL HEALTH
Common Device Name
Cardiovascular procedure kit
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key50802460
Report Number50802460
Device Sequence Number10544419
Product Code OEZ
UDI-Device Identifier10198956285651
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
Report Date (Section F) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCVDHCBCME
Device Catalogue NumberSCVDHCBCME
Device Lot Number699788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/28/2026